# SDR T17A201805214033

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N451TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK576
- Aircraft time: 6,312 hours, 4,831 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A211130007
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 6,312 hours, 4,831 cycles
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIBS FOUND TO BE CRACKED IN THE HORIZONTAL STABILIZER DURING INSPECTION. REPAIRED THE RIBS.
